Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 129, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2020, 11:13 PM MDT for Adams County, Hettinger County, North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2020, 11:13 PM MDT (05:13 UTC)
- Expired
- Jul 4, 2020, 12:15 AM MDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, ND, Hettinger County, ND
The radar
The Bismarck radar (KBIS), 149 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 11:30 PM MDT | TSTM WND GST 60 | 2 E Hettinger, ND | LATE REPORT FROM LAST NIGHT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 2139 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted.
330
WUUS53 KBIS 040513
SVRBIS
NDC001-041-040615-
/O.NEW.KBIS.SV.W.0129.200704T0513Z-200704T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1113 PM MDT Fri Jul 3 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Hettinger County in southwestern North Dakota...
Adams County in southwestern North Dakota...
* Until 1215 AM MDT.
* At 1113 PM MDT, a severe thunderstorm was located 7 miles northwest
of Hettinger, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hettinger around 1125 PM MDT.
Haynes around 1145 PM MDT.
Other locations impacted by this severe thunderstorm include Bucyrus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4595 10300 4623 10299 4627 10277 4630 10205
4628 10205 4628 10202 4595 10201
TIME...MOT...LOC 0513Z 268DEG 27KT 4605 10279
HAIL...1.00IN
WIND...60MPH
$$
HEINERT4 follow-up statements
774
WWUS53 KBIS 040519
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1119 PM MDT Fri Jul 3 2020
NDC001-041-040615-
/O.CON.KBIS.SV.W.0129.000000T0000Z-200704T0615Z/
Hettinger ND-Adams ND-
1119 PM MDT Fri Jul 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR SOUTHEASTERN HETTINGER AND ADAMS COUNTIES...
At 1118 PM MDT, a severe thunderstorm was located 5 miles northwest
of Hettinger, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hettinger, Reeder, Haynes and Bucyrus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4595 10300 4623 10299 4627 10277 4630 10205
4628 10205 4628 10202 4595 10201
TIME...MOT...LOC 0518Z 268DEG 27KT 4605 10273
HAIL...1.50IN
WIND...60MPH
$$
HEINERT643
WWUS53 KBIS 040534
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1134 PM MDT Fri Jul 3 2020
NDC001-041-040615-
/O.CON.KBIS.SV.W.0129.000000T0000Z-200704T0615Z/
Hettinger ND-Adams ND-
1134 PM MDT Fri Jul 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR SOUTHEASTERN HETTINGER AND ADAMS COUNTIES...
At 1133 PM MDT, a severe thunderstorm was located 5 miles northeast
of Hettinger, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hettinger, Haynes and Bucyrus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away
from windows.
&&
LAT...LON 4595 10281 4627 10277 4630 10205 4628 10205
4628 10202 4595 10201
TIME...MOT...LOC 0533Z 268DEG 27KT 4605 10256
HAIL...1.00IN
WIND...60MPH
$$
HEINERT307
WWUS53 KBIS 040551
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1151 PM MDT Fri Jul 3 2020
NDC041-040600-
/O.CAN.KBIS.SV.W.0129.000000T0000Z-200704T0615Z/
Hettinger ND-
1151 PM MDT Fri Jul 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning will remain south
of Hettinger County. Therefore, the warning has been cancelled.
LAT...LON 4595 10259 4620 10258 4621 10227 4620 10202
4595 10201
TIME...MOT...LOC 0550Z 268DEG 27KT 4605 10237
$$
NDC001-040615-
/O.CON.KBIS.SV.W.0129.000000T0000Z-200704T0615Z/
Adams ND-
1151 PM MDT Fri Jul 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR SOUTHEASTERN ADAMS COUNTY...
At 1150 PM MDT, a severe thunderstorm was located 7 miles northeast
of Haynes, or 12 miles northwest of Lemmon, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Haynes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4595 10259 4620 10258 4621 10227 4620 10202
4595 10201
TIME...MOT...LOC 0550Z 268DEG 27KT 4605 10237
HAIL...1.00IN
WIND...60MPH
$$
HEINERT774
WWUS53 KBIS 040610
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1210 AM MDT Sat Jul 4 2020
NDC001-040619-
/O.EXP.KBIS.SV.W.0129.000000T0000Z-200704T0615Z/
Adams ND-
1210 AM MDT Sat Jul 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY WILL
EXPIRE AT 1215 AM MDT...
The storm which prompted the warning has weakened. Therefore, the
warning will be allowed to expire. Gusty winds and heavy rain can
still be expected with this thunderstorm.
LAT...LON 4595 10259 4620 10258 4621 10227 4620 10202
4595 10201
TIME...MOT...LOC 0609Z 268DEG 27KT 4605 10217
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:40 PM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 3, 8:40 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 940 PM CDT Fri Jul 3 2020 .UPDATE... Issued at 940 PM CDT Fri Jul 3 2020 Thunderstorms moved into southwest North Dakota around 2 UTC, although nothing strong enough to need a warning as of yet. Storms have very little, if any, tilt with height, which is a bit surprising given the expected bulk shear, although SPC mesoanalysis has decreased shear in this area to around 30-35 knots. Multiple severe hail and wind reports have come from counties just outside of the forecast area. Some concern of storm strengthening as the LLJ increases this evening and overnight, especially as we keep seeing lightning jumps from GLM. Most interesting part has been storms colliding with each other due to some following the bunkers left- moving vector vs. others following the right-moving. If a discrete cell can get out on its own, it might have a chance at strengthening for more than a few minutes, but we just haven't seen that in our area yet. UPDATE Issued at 652 PM CDT Fri Jul 3 2020 Severe Thunderstorm Watch has been issued for far western North Dakota until 1 AM MDT...might have to be expanded in time and further to the east, but will have to wait and see how things progress over the next several hours. Not too many changes with this update. Storms have developed in far south central and southeast Montana, but movement is quite variable, which is making it hard to determine how things will evolve over the next few hours. High res model guidance continues to be inconsistent, with nothing really standing out as matching up with current radar trends. 00Z Bismarck RAOB does have a cap still, albeit a small one, so thinking that further west capping might not be too much of a problem, at least initially. With bulk shear around 40 knots in the southwest, along with sufficient elevated instability, there is certainly potential for storms to become/stay severe, especially if they are discrete. && .SHORT TERM...(This evening through Saturday) Issued at 324 PM CDT Fri Jul 3 2020 The main forecast concern for the short term period is increasing chances for severe thunderstorms tonight through Saturday. Mid level ridging is building over the Northern Plains this afternoon, resulting in mostly sunny skies across central and southern North Dakota. Farther north, a complex of sub-severe thunderstorms tied to a weak 700 mb wave has tracked from McKenzie County to north of Highway 2 between Williston and Minot early this afternoon. Think it is pretty unlikely these storms would strengthen to severe limits as they continue to move northeast toward southeast Saskatchewan and southwest Manitoba through the rest of the afternoon. General model consensus is that convection that is currently organizing along higher terrain in south central Montana will propagate northeast, reaching western North Dakota later this evening and overnight. However, there continues to be large model spread on timing, location, coverage, intensity, and storm mode. An assessment of forcing would seem to favor this convection being maintained, or new convection developing if not already in existence over western North Dakota late tonight as mid level shortwave energy embedded in southwest flow aloft intercepts increasing low to mid level moisture transport. The question than becomes how strong these storms will be. There looks to be sufficient elevated instability and effective layer shear for severe storms, but model soundings show that at least some convective inhibition will be present above the boundary layer, the degree of which will be very sensitive to the amount of moisture advection at the base of the elevated mixed layer. In other words, only a slight increase in dewpoints or decrease in temperatures above the boundary layer inversion may eliminate EML CIN, an amount that reasonably seems within potential model error. If air parcels can achieve free ascent, large hail would likely be the main severe hazard, though damaging wind cannot be ruled out given low level flow opposing storm motion vectors. Any complex of storms that moves into or develops in western North Dakota tonight is likely to be maintained and progress eastward across the state Saturday morning and afternoon given the persistence of mid level shortwave energy and low level moisture transport. There is strong model agreement for even further intensification of 925-850 mb moisture transport and theta-e advection focused over the eastern half of North Dakota Saturday afternoon. The conditional threat for severe storms will continue on Saturday, and become greater in the afternoon if convection can become surface based and take advantage of moderate to extreme instability. The potential presence of numerous outflow boundaries and convective cloud debris lowers confidence in and predictability of details. It should be noted that this synoptic pattern is a favorable setup for training convection. With above normal precipitable water in place, heavy rain will be a concern, especially in areas that have received excessive rainfall over the past week. It will be very humid on Saturday, with dewpoints in the upper 60s to lower 70s across much of central and eastern North Dakota. Afternoon heat indices may reach the mid to upper 90s from south central North Dakota into the James River Valley. .LONG TERM...(Saturday night through Friday) Issued at 324 PM CDT Fri Jul 3 2020 Warm and humid weather with daily chances for thunderstorms, some severe with heavy rain, highlights the long term period. A well advertised stagnant synoptic pattern remains on track this weekend through next week, with broad ridging generally over the Mississippi River Valley and persistent troughing over the Pacific Northwest. Numerous waves of mid level energy in west-southwest flow aloft combined with southerly low level moisture transport will lead to several rounds of thunderstorms through this time period. Any one round of storms could produce severe weather and heavy rain. This thinking is supported by CIPS severe analog probabilities and NAEFS precipitable water climatological percentiles. From a synoptic forcing perspective, the best chances for widespread convection appears to be Sunday when there is good model agreement for a stronger shortwave crossing southern Canada. Sunday also appears to be more favorable for severe storms with increased deep layer shear. Temperatures should trend near to above normal through next week, with dewpoints mainly around 60 F west to 70 F east. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 652 PM CDT Fri Jul 3 2020 VFR conditions expected at all terminals through the TAF cycle, except with any thunderstorms. Scattered thunderstorms, some strong to severe, are expected to slowly push east across western and central North Dakota through the TAF period. Any storm during this time period will be capable of producing IFR to LIFR visibility restrictions, hail, and strong wind gusts. Otherwise winds will generally be southeasterly around 10 to 15 knots. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MJ SHORT TERM...Hollan LONG TERM...Hollan AVIATION...MJ
Hazardous weather outlook, Jul 3, 8:40 PM MDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 940 PM CDT Fri Jul 3 2020 NDZ001>005-009>013-017>023-025-031>037-040>047-050245- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- 940 PM CDT Fri Jul 3 2020 /840 PM MDT Fri Jul 3 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are possible late this evening through tonight. The main threats will be golf ball size hail and 70 mph wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Numerous thunderstorms are forecast across western and central North Dakota Saturday and Sunday. Heavy rain is possible with any storm, especially across central parts of the state. Severe weather is also possible. Daily chances for thunderstorms continue Monday through Thursday. Some storms may be severe. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to law enforcement or the National Weather Service in Bismarck. NDZ048-050-051-050245- La Moure-McIntosh-Dickey- 940 PM CDT Fri Jul 3 2020 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...Tonight Thunderstorms are possible tonight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Numerous thunderstorms are forecast across western and central North Dakota Saturday and Sunday. Heavy rain is possible with any storm, especially across central parts of the state. Severe weather is also possible. Daily chances for thunderstorms continue Monday through Thursday. Some storms may be severe. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to law enforcement or the National Weather Service in Bismarck. MJ
In the hours before
Special weather statement, Jul 3, 8:04 PM MDT, 3 hours 9 minutes before
Special Weather Statement National Weather Service Bismarck ND 804 PM MDT Fri Jul 3 2020 NDZ031-032-040-043-040245- Golden Valley ND-Billings ND-Slope ND-Bowman ND- 804 PM MDT Fri Jul 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOLDEN VALLEY... BOWMAN...SOUTHWESTERN BILLINGS AND SLOPE COUNTIES UNTIL 845 PM MDT... At 802 PM MDT, strong thunderstorms were moving through far southwestern North Dakota, across western Bowman and Slope counties. Movement of these storms was to the north at 30 mph. Half inch hail and wind gusts to 55 mph will be possible with these storms. Locations impacted include... Bowman, Beach, Amidon, Rhame, Marmarth, Medora, Golva, Sentinel Butte, Mud Buttes, Griffin, Sunset Butte, Three V Crossing, Pretty Butte and Alpha. Very heavy rainfall and frequent cloud to ground lightning can be expected with these storms. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 100 AM MDT for southwestern North Dakota. LAT...LON 4695 10404 4695 10332 4595 10329 4594 10404 TIME...MOT...LOC 0202Z 200DEG 27KT 4603 10388 HEINERT
Special weather statement, Jul 3, 8:46 PM MDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Bismarck ND
846 PM MDT Fri Jul 3 2020
NDZ031-032-040-040315-
Golden Valley ND-Billings ND-Slope ND-
846 PM MDT Fri Jul 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOLDEN VALLEY...
SOUTHWESTERN BILLINGS AND NORTH CENTRAL SLOPE COUNTIES UNTIL 915 PM
MDT...
At 845 PM MDT, a strong thunderstorm was located 14 miles west of
Amidon, moving northeast at 30 mph.
Very heavy rainfall and frequent cloud to ground lightning can be
expected with this storm.
Half inch hail and wind gusts to 55 mph will also be possible.
Locations impacted include...
Medora and Fryburg.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southwestern North Dakota.
LAT...LON 4679 10371 4694 10360 4690 10323 4660 10324
4641 10358 4651 10380
TIME...MOT...LOC 0245Z 214DEG 25KT 4653 10363
HEINERTSpecial weather statement, Jul 3, 9:31 PM MDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Bismarck ND 1031 PM CDT Fri Jul 3 2020 NDZ009-017-040400- McKenzie ND-Williams ND- 1031 PM CDT Fri Jul 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCKENZIE AND WESTERN WILLIAMS COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/... At 1028 PM CDT/928 PM MDT/, strong thunderstorms were located along a line extending from 15 miles west of Williston to 10 miles west of Trotters. Movement was northeast at 30 mph. Very heavy rainfall and frequent cloud to ground lightning can be expected with these storms. Half inch hail and wind gusts to 55 mph will also be possible. Locations impacted include... Williston, Grenora, Alexander, Bonetrail, Fort Union Trading Post, Trenton, Zahl, Sather Dam, Cartwright, Charbonneau, Fort Buford State Historical Site, Hanks and Blacktail Lake. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM MDT/ for southwestern and northwestern North Dakota. LAT...LON 4863 10405 4862 10359 4735 10360 4733 10403 TIME...MOT...LOC 0328Z 246DEG 26KT 4818 10413 4728 10411 HEINERT
Special weather statement, Jul 3, 9:44 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
944 PM MDT Fri Jul 3 2020
NDZ044-040415-
Adams ND-
944 PM MDT Fri Jul 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS COUNTY UNTIL
1015 PM MDT...
At 943 PM MDT, a strong thunderstorm was located near Hettinger,
moving northeast at 40 mph.
Very heavy rainfall and frequent cloud to ground lightning can be
expected with this storm.
Half inch hail and wind gusts to 55 mph will also be possible.
Locations impacted include...
Hettinger and Haynes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4594 10268 4603 10273 4621 10218 4620 10212
4612 10202 4595 10200
TIME...MOT...LOC 0343Z 247DEG 34KT 4596 10257
HEINERTSpecial weather statement, Jul 3, 10:48 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1148 PM CDT Fri Jul 3 2020
NDZ034-042-045-040530-
Grant ND-Sioux ND-Morton ND-
1148 PM CDT Fri Jul 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...CENTRAL
MORTON AND GRANT COUNTIES UNTIL 1230 AM CDT/1130 PM MDT/...
At 1148 PM CDT/1048 PM MDT/, strong thunderstorms were located along
a line extending from 4 miles south of Heart Butte Dam to near
Keldron. Movement was northeast at 35 mph.
Wind gusts to 50 mph will be possible with these storms.
Locations impacted include...
Elgin, New Salem, Carson, New Leipzig, Almont, Heart Butte Dam, Lark,
Raleigh, Leith, Heil and St. Gertrude.
Campers should move to a sturdy shelter until these storms pass.
&&
LAT...LON 4670 10202 4688 10130 4597 10127 4594 10188
4595 10198 4596 10198
TIME...MOT...LOC 0448Z 222DEG 30KT 4653 10184 4589 10182
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:04 PM MDT | Special Weather Statement | BIS | Bowman, Golden Valley, Slope | 41 min |
| Jul 3, 8:46 PM MDT | Special Weather Statement | BIS | Slope | 29 min |
| Jul 3, 9:31 PM MDT | Special Weather Statement | BIS | McKenzie | 29 min |
| Jul 3, 9:44 PM MDT | Special Weather Statement | BIS | Adams | 31 min |
| Jul 3, 9:56 PM MDT | Severe Thunderstorm Warning | BIS | Adams | 34 min |
| Jul 3, 10:00 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 45 min |
| Jul 3, 10:37 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 38 min |
| Jul 3, 10:48 PM MDT | Special Weather Statement | BIS | Grant, Morton | 42 min |
| Jul 4, 12:09 AM MDT | Special Weather Statement | BIS | Slope | 36 min |
| Jul 4, 12:18 AM MDT | Special Weather Statement | BIS | McLean | 42 min |
| Jul 4, 2:19 PM MDT | Special Weather Statement | BIS | LaMoure | 26 min |
| Jul 4, 2:37 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure | 53 min |
| Jul 4, 3:26 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 64 min |
| Jul 4, 3:27 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan | 48 min |
| Jul 4, 4:07 PM MDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 7 hr |
| Jul 4, 4:09 PM MDT | Flash Flood Watch | BIS | Dickey, LaMoure, Logan, McIntosh | 4 hr |
| Jul 4, 4:10 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 4, 4:25 PM MDT | Severe Thunderstorm Warning | BIS | McIntosh | 65 min |
| Jul 4, 4:40 PM MDT | Tornado Warning | BIS | Dickey | 35 min |
| Jul 4, 4:57 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 63 min |
| Jul 4, 5:02 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 58 min |
| Jul 4, 5:44 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.